MAUDE Adverse Event Report: MICROVENTION, INC. FRED X21; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. FRED X21; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX3019-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was implanted in the patient and remains implanted.Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
It was reported that the flow diverter stent device was being used to treat a patient with left middle cerebral artery aneurysm.A web embolization device was first implanted, then the flow diverter stent was implanted with minimal difficulty.The physician did have to reposition as the device was too distal.After repositioning the device was deployed across the aneurysm neck and deployed just proximal to the aneurysm with a push of the last segment of device for complete deployment.Post angio run showed complete opening of the device and filling of distal vessels.After the procedure, the patient woke up moving all extremities but was sleepy.Approximately one hour later, the physician reported there was clot in the device and the patient started displaying stroke like symptoms.The patient was brought back and the physician attempted mechanical thrombectomy, but the aspiration catheter got caught on proximal device and pushed it into the aneurysm.The physician gave various medications (tpa, cangrelor, and integrilin) that eventually dissolved the clot.The patient was left intubated and under anesthetics.Upon follow-up, the physician reported that the patient is doing a little better every day.

Brand Name
FRED X21
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21893625
Report Number2032493-2025-90100
Device Sequence Number8174756
Product Code OUT
UDI-Device Identifier00842429114261
UDI-Public(01)00842429114261(11)240725(17)270630(10)0000649123
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFREDX3019-PMA
Device Lot Number0000649123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WEB EMBOLIZATION DEVICE (MICROVENTION)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale